# SDR UPS97223580

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201434
- Condition: Broken
- Location: Bs 500-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (4-25-02) ON SEAT TRACK STA 500 TO 560 RBL 45 WL 208 AND A BROKEN FLANGE STA 740.  CORROSION WAS REMOVED AND FOUND TO BE WITHIN LIMITS PER SRM 53-10-1.  BROKEN FLANGE FOUND TO BE OUT OF LIMITS.  NEW SEAT TRACK WAS FABRICATED AND INSTALLED PER SRM 53-10-5, AND MM 51-20-151.
